Original article | Volume 33, Article 172, 04 Jul 2019 | 10.11604/pamj.2019.33.172.19430

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review

Abdelkader Jalil El Hangouche, Ouiame Lamliki, Latifa Oukerraj, Taoufiq Dakka, Nawal Doghmi, Jamila Zarzur, Mohammed Cherti

Corresponding author: Abdelkader Jalil El Hangouche, Department of Cardiology B, Ibn Sina Hospital, Mohammed V University, Rabat, Morocco

Received: 11 Jun 2019 - Accepted: 14 Jun 2019 - Published: 04 Jul 2019

Domain: Cardiology

Keywords: Corrigendum, Kounis, zavras syndrome, samter┤s triad, myocardial infarction, aspirin allergy, coronary spasm

©Abdelkader Jalil El Hangouche et al. Pan African Medical Journal (ISSN: 1937-8688). This is an Open Access article distributed under the terms of the Creative Commons Attribution International 4.0 License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cite this article: Abdelkader Jalil El Hangouche et al. Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review. Pan African Medical Journal. 2019;33:172. [doi: 10.11604/pamj.2019.33.172.19430]

Available online at: https://www.panafrican-med-journal.com/content/article/33/172/full

Home | Volume 33 | Article number 172

Original article

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review

Abdelkader Jalil El Hangouche1,2,3,&, Ouiame Lamliki1, Latifa Oukerraj1, Taoufiq Dakka2, Nawal Doghmi1, Jamila Zarzur1, Mohammed Cherti1

 

1Department of Cardiology B, Ibn Sina Hospital, Mohammed V University, Rabat, Morocco, 2Exercise Physiology and Autonomic Nervous System Team "EPE-SNA", Faculty of Medicine and Pharmacy of Rabat, Mohammed V University, Rabat, Morocco, 3Laboratory of Physiology, Faculty of Medicine and Pharmacy of Tangier, Abdelmalek Essaâdi University, Tangier, Morocco

 

 

&Corresponding author
Abdelkader Jalil El Hangouche, Department of Cardiology B, Ibn Sina Hospital, Mohammed V University, Rabat, Morocco

 

 

Abstract

This corrigendum corrects article "Kounis syndrome induced by oral intake of aspirin: case report and literature review" and its publication references ie The Pan African Medical Journal. 2018;30:301. doi:10.11604/pamj.2018.30.301.14948.

 

 

Corrigendum    Down

The original version of this article [1] had an author name reversed in the article citation on Pubmed. The name of the author has been corrected by inverting author's last name and the first name as follows; "Hangouche AJE" to "El Hangouche AJ".

 

 

Reference Up    Down

  1. Hangouche AJE, Lamliki O, Oukerraj L, Dakka T, Doghmi N, Zarzur J, Cherti M. Kounis syndrome induced by oral intake of aspirin: case report and literature review. Pan Afr Med J. 2018 Aug 30;30:301. PubMed | Google Scholar

 

 

 

 

Original article

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review

Original article

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review

Original article

Corrigendum: Kounis syndrome induced by oral intake of aspirin: case report and literature review